International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 19-32

Compactness in intuitionistic fuzzy topological spaces

A. A. Ramadan,1 S. E. Abbas,2 and A. A. Abd El-Latif3

1Department of Mathematics, Faculty of Sciences, King Saud University, P.O. Box 237, Burieda 81999, Saudi Arabia
2Department of Mathematics, Faculty of Science, South Valley University, Sohag 82524, Egypt
3Department of Mathematics, Faculty of Science, Cairo University, Beni Suef, Egypt

Received 4 April 2004; Revised 17 September 2004

Copyright © 2005 A. A. Ramadan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce fuzzy almost continuous mapping, fuzzy weakly continuous mapping, fuzzy compactness, fuzzy almost compactness, and fuzzy near compactness in intuitionistic fuzzy topological space in view of the definition of Šostak, and study some of their properties. Also, we investigate the behavior of fuzzy compactness under several types of fuzzy continuous mappings.